# SDR 2007FA0000754

- Difficulty date: August 3, 2007
- Submitted: August 30, 2007
- Operation: General aviation
- Aircraft: N43R
- Make and model: Cndair CL6002B16
- Aircraft serial: 5334
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 604923063
- Part serial: 459
- Condition: Unserviceable
- Location: Horiz Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPERATING HORIZ STAB TRIM ON CHANNEL NR 2 ONLY THE FOLLOWING OCCURS.  PUSHING BUTTON ON CONTROL WHEELS TO NOSE UP, HORIZONTAL ACTUALLY WENT DOWN THEN DISCONNECTED.  REPEATED ATTEMPTS, KEPT TRIMMING TO NOSE DOWN POSITION.  COULD NOT GET HORIZONTAL TO TRIM NOSE UP ON JUST CHANNEL NR 2.  ONCE CHANNEL NR 1 WAS ENGAGED HORIZONTAL STAB TRIM WORKED CORRECTLY.  THIS PART WAS SENT TO THE MFG BY THE PREVIOUS OPERATOR  FOR THIS EXACT PROBLEM.  MFG REPLACED PARTS AND RETURNED IT TO SERVICE.  PROBLEM REOCCURRED, UNIT REMOVED AND SENT BACK TO MFG.  (K)
